# SDR UF6A950705

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 6,856 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT NR 5089 - SMOKE APPEARED IN THE CABIN AFTER TAKEOFF.  MAINTENANCE REPLACED THE RIGHT ENGINE.  (M)
